# SDR SIMA20130624006

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 32,108 hours, 29,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104854
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSP, FOUND THE CENTER SECTION FLOOR EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 3 EMERGENCY BATTERY AND CHARGER ASSY IAW AE W/C 33-700-19.  THE OPS CHECK WAS GOOD IAW AE 33-700-17.  THE ACFT WAS RETURNED TO SERVICE.
